dcsimg
The BHL website is experiencing technical difficulties. We're working to resolve the problem. You can access the BHL collection via Internet Archive.
Article: Four new species of Geometridae (moths) from Rancho Grande, north-central Venezuela
Add this to your Mendeley library Report an error

Title

Four new species of Geometridae (moths) from Rancho Grande, north-central Venezuela

By


Type

Article

Date of Publication

Original Publication

Zoologica : scientific contributions of the New York Zoological Society.

Volume

37

Series / Issue

Issue: 10

Pages

101--104

Contributed by

BioStor

Title

Four new species of Geometridae (moths) from Rancho Grande, north-central Venezuela

By

Fletcher, D S

Type

Article

Date of Publication

1952

Original Publication

Zoologica : scientific contributions of the New York Zoological Society.

Volume

37

Series / Issue

Issue: 10

Pages

101--104

Contributed by

BioStor

Language

English

Published by

New York.

Identifiers

BioStor: 181767
ISSN: 0044-507X

Rights Status

In Copyright. Digitized with the permission of the rights holder

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Four new species of Geometridae (moths) from Rancho Grande, north-central Venezuela</title>
</titleInfo>
<name>
<namePart>Fletcher, D S</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">37</note>
<relatedItem type="host">
<titleInfo>
<title>Zoologica : scientific contributions of the New York Zoological Society.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">New York.</placeTerm>
</place>
</originInfo>
<part>
<detail type="volume">
<number>37</number>
</detail>
<extent unit="pages">
<start>101</start>
<end>104</end>
</extent>
<date>1952</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/190383</identifier>
<accessCondition type="useAndReproduction">In Copyright. Digitized with the permission of the rights holder</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart190383,
title = {Four new species of Geometridae (moths) from Rancho Grande, north-central Venezuela},
journal = {Zoologica : scientific contributions of the New York Zoological Society.},
volume = {37},
copyright = {In Copyright. Digitized with the permission of the rights holder},
url = {https://www.biodiversitylibrary.org/part/190383},
publisher = {New York.},
author = {Fletcher, D S},
year = {1952},
pages = {101--104},
}

Download RIS citation

TY - JOUR
TI - Four new species of Geometridae (moths) from Rancho Grande, north-central Venezuela
T2 - Zoologica : scientific contributions of the New York Zoological Society.
VL - 37
IS - 10
UR - https://www.biodiversitylibrary.org/part/190383
CY - New York.
PY - 1952
SP - 101
EP - 104
SN - 0044-507X
AU - Fletcher, D S
ER -